# SDR 2008FA0000362

- Difficulty date: May 7, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N126MT
- Make and model: Cessna 650
- Aircraft serial: 6500044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 620701098
- Condition: Leaking
- Location: Hydraulic System
- Part time: 3,822 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED HYDR FLUID LEAKING FROM RT WING IN THE MLG AREA. TROUBLESHOOTING REVEALED A GROUND SPOILER HYD LINE. LOCATED ON THE REAR FACE OR THE AFT SPAR AT WS 84 (APPROX). HAD BEEN CHAFED THROUGH BY THE AILERON CABLES. DUE TO THE CLOSE PROXIMITY OF THE LINE AND CABLES, THIS AREA SHOULD BE CLOSELY INSPECTED TO DETECT ANY CHAFING PROBLEM. (K)
